# SDR SABA9700022

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 768
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: Rt Press Trans
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

CLT - FLT 5071 - DURING GEAR EXTENSION BOTH HYD PUMPS PRESSURE DROPPED BELOW 1200 PSI AND RIGHT HYD PUMP PRESSURE DROPPED TO ZERO AND DID NOT RETURN.  FOUND HYD LINE TO RIGHT PRESSURE TRANSMITTER LEAKING.  REMOVED AND REPLACED LINE.  LEAK CHECK AND OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
